# SDR YENA2020012840057

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 22,340 hours, 4,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: L1 Door Slide
- Part time: 22,681 hours, 4,364 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD A320-33-51-00-710-003 - CHECK OF THE BATTERY CAPACITY. L1 DOOR SLIDE FAILED EMERGENCY TEST,  R & R L1 DOOR SLIDE IAW AMM 25-62-44.
